# SDR DXTA2022012455560

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 5,102 hours, 3,367 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

APU SMOKE: ON FIRST START OF THE DAY WHEN APU BLEED WAS TURNED ON SMOKE CAME OUT OF THE AIR-CONDITIONING VENTS.    CHECKED OIL QUANTITY AND FOUND IT AT MAX PERFORMED BORESCOPE OF APU EXHAUST TURBINE AND FOUND OIL SWIRLS.   THIS IS COMMON WITH OVERSERWICING CONDITIONS AND WILL GET SMOKE OR STRONG ODOR UPON SHUTDOWN. DESERVICED APU OIL AND RESERVICED OIL TO APPROPIATE LEVEL. RETURNED APU TO NORMAL  CONFIGURATION, STARTED APU AND TURNED BLEED AIR ON. NO SMOKE OR SMELLS NOTED WORK PERFORMED PER CE680 AMM 49-10-15. PERFORMED TC-68A-21-181006M.
